# SDR SWIA200514923

- Difficulty date: April 22, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 15,085 hours, 22,937 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 1201308682
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 4,105 hours, 5,883 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE AT FL240, RECEIVED SEVERAL CONTROL FAULT WARNINGS ACCOMPANIED BY "AWS" AND FLAP WARNINGS ON MAP.   REPLACED FLAP SELECTOR LEVER.  CLEARED ALL FAULTS FROM FCU.  OPERATIONAL CHECK GOOD.
